Follow
Dolors Herbera
Dolors Herbera
Professor Mathematics, Universitat Autonoma de Barcelona
Verified email at mat.uab.cat
Title
Cited by
Cited by
Year
Separable functors revisited
MD Rafael
Communications in Algebra, 1990
1441990
Tilting modules and Gorenstein rings
LA Hügel, D Herbera, J Trlifaj
Walter de Gruyter 18 (2), 211-229, 2006
882006
One dimensional tilting modules are of finite type
S Bazzoni, D Herbera
Algebras and Representation Theory 11, 43-61, 2008
782008
Almost free modules and Mittag-Leffler conditions
D Herbera, J Trlifaj
Advances in Mathematics 229 (6), 3436-3467, 2012
692012
Mittag-Leffler conditions on modules
LA Hügel, D Herbera
Indiana University mathematics journal, 2459-2517, 2008
692008
Modules with semi-local endomorphism ring
D Herbera, A Shamsuddin
Proceedings of the American Mathematical Society 123 (12), 3593-3600, 1995
691995
Krull-Schmidt fails for Artinian modules
A Facchini, D Herbera, LS Levy, P Vámos
Proceedings of the American Mathematical Society 123 (12), 3587-3592, 1995
641995
Local morphisms and modules with a semilocal endomorphism ring
A Facchini, D Herbera
Algebras and representation theory 9 (4), 403-422, 2006
532006
K0 of a semilocal ring
A Facchini, D Herbera
Journal of Algebra 225 (1), 47-69, 2000
522000
Divisible modules and localization
LA Hügel, D Herbera, J Trlifaj
Journal of Algebra 294 (2), 519-551, 2005
472005
Cotorsion pairs generated by modules of bounded projective dimension
S Bazzoni, D Herbera
arXiv preprint arXiv:0707.2026, 2007
432007
Projective modules over semilocal rings
A Facchini, D Herbera
Contemporary Mathematics 259, 181-198, 2000
362000
A solution to the Baer splitting problem
L Angeleri Hügel, S Bazzoni, D Herbera
Transactions of the American Mathematical Society 360 (5), 2409-2421, 2008
352008
Finitely generated flat modules and a characterization of semiperfect rings
A Facchini, D Herbera, I Sakhajev
Communications in Algebra 31 (9), 4195-4214, 2003
302003
On a theorem of Ian Hughes about division rings of fractions
W Dicks, D Herbera, J Sánchez
Taylor & Francis Group 32 (3), 1127-1149, 2004
252004
Endomorphism rings and tensor products of linearly compact modules
C Faith, D Herbera
Communications in algebra 25 (4), 1215-1255, 1997
241997
AB-5* and linear compactness
PN Ánh, D Herbera, C Menini
Journal of Algebra 200 (1), 99-117, 1998
191998
Cotilting modules over commutative noetherian rings
J Šťovíček, J Trlifaj, D Herbera
Journal of pure and applied algebra 218 (9), 1696-1711, 2014
182014
Mittag–Leffler conditions on modules, Indiana Math
LA Hügel, D Herbera
J 57, 2459-2517, 2008
182008
Big projective modules over noetherian semilocal rings
D Herbera, P Příhoda
Walter de Gruyter GmbH & Co. KG 2010 (648), 111-148, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20